Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 86, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Oct 16, 2006, 2:55 PM CDT for Jones County, Mississippi. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2006, 2:55 PM CDT (19:55 UTC)
- Expired
- Oct 16, 2006, 3:09 PM CDT
- In force
- 14 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 16, 2:24 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 460 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 161955
TORJAN
MSC067-162030-
/O.NEW.KJAN.TO.W.0086.061016T1955Z-061016T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CDT MON OCT 16 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE
* UNTIL 330 PM CDT
* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
ELLISVILLE...MOVING NORTH AT 40 MPH.
* THE TORNADO IS WILL BE NEAR...
SOSO BY 305 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3156 8938 3163 8938 3165 8940 3168 8938
3179 8938 3180 8911 3180 8911 3172 8912
3155 8919
$$
GARRETT1 follow-up statement
000
WWUS54 KJAN 162009
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON OCT 16 2006
MSC067-162019-
/O.CAN.KJAN.TO.W.0086.000000T0000Z-061016T2030Z/
JONES MS-
309 PM CDT MON OCT 16 2006
...THE TORNADO WARNING FOR JONES COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNDAO WARNING HAS WEAKENED.
LAT...LON 3156 8938 3163 8938 3165 8940 3168 8938
3179 8938 3180 8911 3180 8911 3172 8912
3155 8919
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Oct 16, 9:55 AM CDT, 5 hours earlier.
Area forecast discussion, Oct 16, 9:55 AM CDT, 5 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CDT MON OCT 16 2006
.DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THAT A HEAVY RAIN EVENT
STARTING TO GET UNDERWAY AS IT MOVES INTO THE REGION. A SERIES OF
MIDLEVEL SHORTWAVES WERE NOTED MOVING ACROSS THE REGION. THIS WAS
AHEAD OF A STRONG SHORT WAVE MOVING INTO THE SOUTHERN
PLAINS...WHICH WAS PUSH DEEP GULF MOISTURE(PRECIP WATER OVER 2.5
INCHES...WHICH IS 2-3 STANDARD DEVIATIONS ABOVE NORMAL) OVER THE
REGION. SURFACE ANALYSIS SHOWS THE WARM FRONT WITH THE GOOD MARINE
AIR(70S DEWPOINTS) PUSHING TOWARD THE REGION FROM EAST LOUISIANA
INTO SOUTHERN MISSISSIPPI. WITH SUCH A TIGHT GRADIENT ACROSS THE REGION
BREEZY CONDITIONS ARE PREVALENT...SO WILL CONTINUE THE LAKE WIND ADVISORY
ACROSS THE REGION. WE ARE ALSO HAVE SOME GOOD SHEAR IN THE LOW
LEVELS FOR SOME SEVERE POTENTIAL TODAY TO GO WITH THE HEAVY RAIN
POTENTIAL. WILL ISSUE STATEMENTS CONTINUING THE FLASH FLOOD AND LAKE
WIND ADVISORIES. WITH THIS IN MIND WILL MAKE NO CHANGES TO THE
CURRENT FORECAST. WILL ONLY MAKE SLIGHT ADJUSTMENT TO TEMPERATURE
TREND ON THE GRIDS./17/
.AVIATION...DETERIORATING CONDITIONS WILL EVENTUALLY LEAD TO
WIDESPREAD IFR/LIFR CONDITIONS LATER TODAY THAT SHOULD PERSIST
THROUGH TONIGHT. EXPECT TSTM ACTIVITY TO BE MOST PROMINENT FROM TVR
DOWN TO HEZ AREA./17/
.PREVIOUS DISCUSSION 425 AM MON OCT 16...POTENTIAL FLASH FLOOD AND
SEVERE WEATHER EVENT UNFOLDING...
.DISCUSSION...
TODAY THROUGH TUESDAY...
CONCERNING FLASH FLOOD POTENTIAL...SEVERAL INGREDIENTS ARE COMING
TOGETHER FOR VERY HEAVY RAINFALL OVER THE FORECAST AREA AREA TODAY
AND TONIGHT. A TROPICAL AIRMASS WITH PRECIPITABLE WATER VALUES > 2.5
INCHES (250% AVG) EXISTS OVER THE WRN GULF OF MEXICO IN A WHAT IS A
VERY FAVORABLE TROUGH-TO-RIDGE SYNOPTIC PATTERN ACROSS THE SOUTHERN
CONUS. AREA RADARS ARE GRADUALLY FILLING IN WITH LIGHT TO MODERATE
RAIN IN ASSOC WITH ISENTROPIC LIFT NORTH OF SFC WARM FRONT...BUT THE
BULK OF HEAVIER RAIN IS ASSOC WITH A LARGE CONVECTIVE COMPLEX OVER
NW GULF AND ALONG IMMEDIATE TX/SW LA COAST. WHILE THIS CONVECTION IS
CURRENTLY INTERCEPTING THE RICHER GULF AIR...THAT WILL NOT BE THE
CASE ONCE THE PRIMARY TROUGH AXIS OVER ERN NM/WRN TX APPROACHES FROM
THE WEST. THE BUCKLING UPPER JET AHEAD OF THE TROUGH AND
STRENGTHENING LARGE SCALE FORCING/LOW LEVEL JET WILL FORCE THE
TROPICAL AIRMASS NWD INTO THE FORECAST AREA LATER TODAY. THE GFS
INDICATES WET-BULB ZERO HEIGHTS WILL RISE TO ABOVE 550MB...RATHER
ANOMALOUS AND INDICATIVE OF HOW EFFICIENT THIS AIRMASS WILL BE ONCE
MOISTURE IS SQUEEZED OUT BY THE APPROACHING SHORTWAVE TROUGH. EXPECT
GREATEST FORCING OVER THE AREA TO OCCUR DURING THE AFTN/EVNG HOURS
RESULTING IN WIDESPREAD HEAVY RAINFALL. WILL CONTINUE THINKING OF
2-5 INCHES STORM TOTALS ON AVERAGE...BUT HIGHER AMOUNTS ARE LIKELY
AND LOCATION WILL DEPEND ON WHERE DEEPER CONVECTION CAN DEVELOP.
MODELS ARE WIDELY DIVERGENT ON QPF SOLUTIONS...BUT STILL FEEL AREA
ALONG AND NW OF THE NATCHEZ TRACE MIGHT MOST FAVORABLE FOR GETTING
RAINFALL GREATER THAN 5 INCHES. WILL CONTINUE FLASH FLOOD WATCH FOR
ENTIRE AREA IN ANY CASE AS SET-UP SUGGESTS PROLIFIC RAINFALL TOTALS
COULD OCCUR JUST ABOUT ANYWHERE IN AREA WHEN ALL IS SAID AND DONE
TUESDAY MORNING.
CONCERNING SEVERE WEATHER POTENTIAL...THERE IS STILL A CONCERN THAT
SEVERE WEATHER WILL EVENTUALLY DEVELOP AS VERY RICH (LOW LCL) MARINE
LAYER SURGES NWD INTO SOUTHWEST PORTIONS OF THE FORECAST AREA BEHIND
THE SURFACE WARM FRONT IN A STRONGLY SHEARED ENVIRONMENT (0-1KM
EFFECTIVE SHEAR 40KTS). IF INSTABILITY IS SUFFICIENT FOR
SIGNIFICANT TSTM DEVELOPMENT...THEN THE ENVIRONMENT WOULD CERTAINLY
SUPPORT DAMAGING WIND GUSTS AND ISOLATED TORNADOES. BASED ON THE
LATEST GFS OUTPUT...THE GREATEST CHANCE FOR SFC-BASED THUNDERSTORM
DEVELOPMENT WOULD BE ALONG AND S OF I-20 LATE THIS AFTN AND EVNG...
DURING WHICH TIME INSTABILITY SHOULD BE AT MAXIMUM (100MB MEAN LAYER
CAPE 500-1000 J/KG).
OTHER FORECAST CONSIDERATIONS...WILL KEEP LAKE WIND ADVISORY GOING
BASED ON LATEST OBSERVATIONAL DATA. HAVE UPPED GUIDANCE HIGH TEMPS
FOR TODAY JUST A LITTLE ALONG AND N OF I-20 SINCE THEY WERE ONLY A
FEW DEGREES ABOVE CURRENT TEMPERATURES IN STRONG WARM ADVECTION
PATTERN. ALSO...RAISED GUIDANCE POPS ALONG AND SE OF I-59 CORRIDOR
FOR TUESDAY OUT OF RESPECT FOR A SLIGHTLY SLOWER SOLUTION BEING
SUGGESTED BY NON-GFS MODELS. /EC/
LONG TERM...THERE HAVE BEEN SOME RATHER LARGE CHANGES IN THE RECENT
MDL RUNS. ALL OF THE MEDIUM RANGE MDLS HAVE REALLY BACKED OFF ON THE
PRECIP WITH THE NEXT FRONT WHICH IS FORECASTED TO MOVE THROUGH THU.
MDLS SHOW A RATHER ACTIVE PATTERN WITH THE L/W TROUGH DEVELOPING
OVER THE CNTRL AND ERN CONUS SENDING A COLD FRONT THROUGH EVERY 2-3
DAYS. WITH MOST OF THE MDLS IN RATHER GOOD AGREEMENT WILL BASE THE
EXTENDED FORECAST OFF OF THE GFS.
MUCH DRIER WEATHER TO START OF THE DAY WED. TUES STRONG S/W AND COLD
FRONT WILL PUSH THE MOISTURE OFF TO THE EAST AND PWS WILL FALL BACK
TO OR BELOW AN INCH. THE BIGGEST CHANGE IS THAT THE FRONT APPEARS TO
GET A GOOD BIT FURTHER SOUTH AND SW FLOW ALOFT WILL ONLY REMAIN OVER
THE AREA THROUGH THU MORNING AS THE RIDGE OVER THE GOM BREAKS DOWN.
THIS WILL HAVE A LARGE IMPACT ON MOISTURE RETURN. SKIES SHOULD BE
MOSTLY CLEAR THROUGH THE DAY AS MOISTURE IS SLOW TO RETURN. THIS
WILL HELP IN GETTING PRETTY WARM HIGHS. H925 TEMPS OF 20-22C AND H85
TEMPS 16-17C SUGGEST MID TO POSSIBLY UPPER 80S FOR HIGHS. THIS WOULD
BE ABOUT 10 DEGREES ABV NORMAL. MEX SEEMS TO BE ON TOP OF THIS WITH
85 TO NEAR 90 AND THIS MAY ACTUALLY BE A DEGREE OR TWO TOO LOW. WILL
STICK WITH GUI RIGHT NOW BUT WOULDNT BE SURPRISED TO SEE A LOCATION
OR TWO REACH 90 ONE MORE TIME THIS YEAR.
THE NEXT MAIN TROUGH WILL MOVE THROUGH THU AND THU NIGHT. WITH
PWS ONLY RECOVERING BACK TO JUST BELOW 1.5 THIS COLD FRONT COULD BE
MORE OF A DRY ONE. THERE WILL BE SOME UPPER JET DYNAMICS TO WORK
WITH AS THE RRQ WILL BE LOCATED THROUGH THE NRN HALF OF THE CWA. TWO
OF THE BIGGER CHANGES WILL BE THE LACK OF LL CONVERGENCE AND
INSTABILITY. THAT SAID WITH A COLD FRONT MOVING THROUGH AND FALLING
HEIGHTS (10DM FROM 584 TO 574 IN 24 HRS) THERE SHOULD STILL BE A FEW
SHRA AROUND. GUI POPS HAVE COME DOWN TO MAINLY SLIGHT CHANCE
EVERYWHERE AND I WONT DEVIATE FROM THAT. TEMP WISE...THERE WILL BE
DECENTLY COOLER LL TEMPS MOVING IN BEHIND THE COLD FRONT. HIGHS LOOK
TO BE MUCH COOLER THU THAN WED AND EVEN COOLER FRI. HIGHS ON THU
LOOK TO BE AT LEAST 10 DEGREES BELOW WED HIGHS AND FRI COULD BE AN
ADDITIONAL 5 TO 10 DEGREES COOLER. LOWS SHOULD BE ABOUT 10 DEGREES
COOLER THU NIGHT AS THU MORNING THE FRONT WILL STILL BE OFF TO THE
WEST.
UPPER FLOW FLATTENS BACK OUT VERY QUICKLY FRI AFTERNOON AND THE NEXT
SERIES OF S/WS WILL ALREADY BE ON THE WAY AS THEY DROP THROUGH INTO
THE NRN PLAINS. LL TEMPS WILL ALREADY START TO WARM BACK UP FRI
NIGHT BUT THE GOM WILL BE A LITTLE SLOWER TO OPEN UP BUT MOISTURE
SHOULD START TO RETURN SAT EVENING. AS THE LEAD S/W MOVES INTO THE
UPPER MS VALLEY IT WILL HELP PUSH THE THE NEXT COLD FRONT TWRDS THE
CWA BUT IT WILL BE THE SECOND S/W THAT REALLY HELPS PUSH IT THROUGH
THE CWA. ONCE AGAIN THERE WILL BE DECENT UPPER JET DYNAMICS IN PLACE
AND PROBABLY A LITTLE BETTER MOISTURE TO WORK WITH. GUI HAS CHANCE
POPS SUN AND WILL GO WITH THIS. AIR MASS BEHIND THIS FRONT WILL BE
COOLER AND MUCH DRIER AND THIS WILL REMIND EVERYONE THAT WE HAVE
MOVED INTO FALL. /CAB/
&&
.AVIATION...DETERIORATING CONDITIONS WILL EVENTUALLY LEAD TO
WIDESPREAD IFR/LIFR CONDITIONS LATER TODAY THAT SHOULD PERSIST
THROUGH TONIGHT. EXPECT TSTM ACTIVITY TO BE MOST PROMINENT FROM
TVR DOWN TO HEZ AREA.
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 7 AM TO 7 PM CDT TODAY FOR MSZ018-
MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-
MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-
MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-
MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-
MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
FLASH FLOOD WATCH THIS AFTERNOON THROUGH TUESDAY MORNING
FOR MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-
MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-
MSZ039-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-
MSZ047-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-
MSZ074.
FLASH FLOOD WATCH TODAY THROUGH TUESDAY MORNING FOR
MSZ053-MSZ054-MSZ059-MSZ060-MSZ061-MSZ062.
LA...LAKE WIND ADVISORY FROM 7 AM TO 7 PM CDT TODAY FOR LAZ007-
LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
FLASH FLOOD WATCH THIS AFTERNOON THROUGH TUESDAY MORNING
FOR LAZ007-LAZ008-LAZ009.
FLASH FLOOD WATCH TODAY THROUGH TUESDAY MORNING FOR
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...LAKE WIND ADVISORY FROM 7 AM TO 7 PM CDT TODAY FOR ARZ074-
ARZ075.
FLASH FLOOD WATCH THIS AFTERNOON THROUGH TUESDAY MORNING
FOR ARZ074-ARZ075.
&&
SHORT TERM: CAB
LONG TERM: ECHazardous weather outlook, Oct 16, 6:15 AM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 615 AM CDT MON OCT 16 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 171115- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 615 AM CDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA TODAY AND TONIGHT... ESPECIALLY TO THE SOUTH OF A RAYVILLE TO MAGEE TO LAUREL LINE. A STRONG UPPER LEVEL LOW PRESSURE TROUGH WILL APPROACH FROM THE WEST TODAY...SENDING A WARM FRONT AND TROPICAL AIR NORTHWARD ACROSS THE AREA. ALTHOUGH INSTABILITY IS WEAK IN THE TROPICAL AIRMASS...THERE WILL BE JUST ENOUGH TO PRODUCE THUNDERSTORMS OVER THE OUTLOOK AREA...ESPECIALLY TO THE SOUTH OF INTERSTATE 20. VERY STRONG WIND SHEAR WILL CREATE A FAVORABLE ENVIRONMENT FOR STORMS TO BECOME SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS AND ISOLATED TORNADOES. ONCE AGAIN...THE GREATEST RISK FOR SEVERE WEATHER WILL EXIST SOUTH OF A RAYVILLE LOUISIANA TO MAGEE AND LAUREL MISSISSIPPI LINE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATE TONIGHT. ...FLOODING... FLASH FLOODING WILL BE POSSIBLE LATER TODAY AND TONIGHT ACROSS THE OUTLOOK AREA AS A VERY MOIST TROPICAL AIRMASS SURGES NORTH AHEAD OF THE APPROACHING UPPER LEVEL TROUGH. RAINFALL WILL BECOME VERY HEAVY LATER TODAY...AND REMAIN HEAVY TONIGHT WHICH COULD SET THE STAGE FOR FLASH FLOODING OF STREAMS AND LOW-LYING AREAS. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY AND TONIGHT...OTHERWISE ACTIVATION SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 2:03 PM CDT | Tornado Warning | JAN | Copiah, Lincoln | 19 min |
| Oct 16, 2:13 PM CDT | Tornado Warning | JAN | Jefferson Davis, Simpson | 47 min |
| Oct 16, 2:46 PM CDT | Tornado Warning | JAN | Rankin | 17 min |
| Oct 16, 3:22 PM CDT | Tornado Warning | JAN | Jasper | 27 min |
| Oct 16, 3:36 PM CDT | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more | 6 hr |
| Oct 16, 3:37 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 38 min |
| Oct 16, 4:07 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 25 min |
| Oct 16, 4:16 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Oct 16, 4:48 PM CDT | Tornado Warning | JAN | Simpson | 42 min |
| Oct 16, 5:01 PM CDT | Tornado Warning | JAN | Marion | 15 min |
| Oct 16, 5:06 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 39 min |
| Oct 16, 5:13 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 47 min |
| Oct 16, 5:19 PM CDT | Tornado Warning | JAN | Madison, Yazoo | 26 min |
| Oct 16, 5:40 PM CDT | Tornado Warning | JAN | Holmes | 17 min |
| Oct 16, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 42 min |
| Oct 16, 5:58 PM CDT | Tornado Warning | JAN | Issaquena | 32 min |
| Oct 16, 6:01 PM CDT | Tornado Warning | JAN | Simpson | 17 min |
| Oct 16, 6:18 PM CDT | Tornado Warning | JAN | Sharkey | 27 min |
| Oct 16, 6:36 PM CDT | Tornado Warning | JAN | Yazoo | 54 min |
| Oct 16, 6:50 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 6 hr |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.